# SDR IPXA13M77225

- Difficulty date: February 14, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 55,870 hours, 9,843 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8435513
- Condition: Cracked
- Location: Bs 1129 L25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 25R SPLICE FITTING IS CRACKED AT FS 1129/6-0.  FABRICATED AND REPLACED LONGERON SPLICE FITTING AT FS 1129/6-0 REF SRM 51-33-01, PAGES 30,31 AND DWG ADA8435.
